# SDR CALA2017080802516

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 80,081 hours, 27,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMED WINDOW INDICATOR BANNER STOWAGE CLIP MISSING.  SECURED DOOR SLIDE BANNER CLIP.
